# SDR AALA20170207011

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 17,281 hours, 6,909 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Part serial: ABR7709
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT LEFT LAVATORY SMOKE DETECTOR AURAL/VISUAL ALERT. SUSPECT PASSENGER SMOKING IN LAVATORY. REMOVED AND REPLACED SMOKE DETECTOR IAW AMM 26-14-01. OPERATIONAL CHECK GOOD.
